MathSciNet Relay Station
MathSciNet bibliographic data
MR1896473 11F75 (11F60 11F80 11R39)
Ash, Avner; Doud, Darrin; Pollack, David Galois representations with conjectural connections to arithmetic cohomology. Duke Math. J. 112 (2002), no. 3, 521–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement